<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2142</article-id>
      <title-group>
        <article-title>Fixed point results using self mapping in multiplicative metric space</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Mohanraj</surname>
            <given-names>R. D.</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Engineering and Technology, Vadapalani Campus, No.1, Jawaharlal Nehru Salai, Vadapalani, SRM Institute of Science and Technology, Chennai, Tamilnadu, 600026, India</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Rajesh</surname>
            <given-names>C.</given-names>
          </name>
          <aff>Department of Mathematics, Faculty of Engineering and Technology, Vadapalani Campus, No.1, Jawaharlal Nehru Salai, Vadapalani, SRM Institute of Science and Technology, Chennai, Tamilnadu, 600026, India</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>5</issue>
      <fpage>1723</fpage>
      <lpage>1734</lpage>
      <pub-date date-type="pub">
        <day>28</day>
        <month>08</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>In this article, we proved fixed point theorems using contraction mappings in the metric space. Specifically, we deal among the space of multiplicative metric in which we obtain fixed point using the self mappings. At the beginning of this paper, we discuss few essential definitions and lemmas that contribute to our main theorems. Our main theorem includes few fixed points results, which were derived by proving the existence together with the uniqueness of fixed point in the multiplicative metric space. Eventually, we obtain the results involving fixed points using double self mappings in the complete multiplicative metric space.</p>
      </abstract>
      <kwd-group>
        <kwd>Contraction mapping</kwd>
        <kwd>Fixed point</kwd>
        <kwd>Multiplicative metric space</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
